Pharmacy Questions? Ask a Pharmacist Online.
Hi there, you are speaking with Dr Jonathan. There is no drug by that name, do you have any old bottles of it or another way it may be spelled? Maybe Ativan or Afrin?
Oh I believe you are referring to Adapin. The generic name for Adapin is Doxepin.
I'm sorry, did you get it in the United States with a prescription?
Unfortunately, there is no drug by that name ever available in the U.S. I have searched old databases as well. I am almost certain you are talking about Adapin, which is an antidepressant/antipsychotic. Could you send me the link to what you found?
I see other typos in this presentation, for example, she spells depression as "Depressiom" a few times. It also seems she is not a medical professional based on her wording. I wouldn't recommend using this as a source of information, but I am now certain she spelled Adapin as "adafin" by mistake. If you Google Adapin, you will see that this is the medication you are asking about. (Generic name Doxepin).
Adapin is an antipsychotic. There is no such medication as Adafin. Please let me know if there is any other way I can help. Another thought would be to contact the doctor that prescribed you this medication so you can confirm what it was.
Almost all chemical names of medications are very long. Adapin's chemical name is (3E)-3-(6H-benzo[c]benzoxepin-11-ylidene)-N,N-dimethylpropan-1-amine. That is why generic names are ***** ***** generic name is Doxepin.
Ok good luck. I hope you find your answer.
Hello, DrMike chiming in on this subject... I am a doctor of pharmacy with over 20 years experience here in the US.I would have to agree with Dr Yilmaz. There is nor has there been a drug by the name of "Adafin" in recent history (20+ years), and especially within the last 3 years. There is something in the spelling that is keeping us from coming up with the name of the drug that you are referring to. You're going to have to dig a little deeper for me. If you had a capsule of course, that would be the best. But Dr Yilmaz has a good suggestion in contacting your prescribing Dr. He can tell you what it might have been.I've been combing my mind trying to think of a potential candidate (antidepressants/antipsychotics)- and I'm coming up blanks.Memory. It's a funny thing! Post back if you come up with anything... I'm curious. -DrMike